# SDR UALA2010010400001

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 76,285 hours, 8,649 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A147913
- Part serial: 217
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L ESCAPE SLIDE PRESSURE READS IN RED BAND.  REPLACED DOOR 2L SLIDE ASSY.
